# SDR SWAA2022021692108

- Difficulty date: May 1, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 63,053 hours, 36,829 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 222BF
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBOARD 222 BF INSERTS ARE CORRODED / REPAIRED AND INSTALLED NEW INSERTS ON PANEL 222BF IAW B737-700 SRM 53-00-50-2R-6 REV 64; SRM 53-00-50-2R-0 REV 64
